# SDR RAIA00501056

- Difficulty date: January 24, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 12,482 hours, 12,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9901102
- Condition: Failed
- Location: Bleed System
- Part time: 12,473 hours, 12,079 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - NR 1 AND NR 2 BLEED OVERTEMP DURING CLIMB IN ICING CONDITIONS.  MAINTENANCE REMOVED AND REPLACED FAN AIR VALVES.
